# SDR DALA1114239877

- Difficulty date: February 13, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 62 HAS 5 HOLES THAT ARE OVERSIZED. 5 EA SCREW  HOLES WORN BEYOND LIMITS IAW NWA SRM 53-01.  FABRICATED REPAIR DOUBLER TREATED AND PRIMED IAW NWA ARM 51-10-3.  INSTALLED REPAIR DOUBLER IAW NWA SRM 53-01, ON FLOOR PANEL 62.
